Alert archive / Pennsylvania / Areal Flood Advisories in 2012
Areal Flood Advisory 230, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Oct 19, 2012, 10:00 PM EDT for Cecil County, Maryland; New Castle County, Delaware; Chester County, Delaware County, Pennsylvania. It was in force for 63 min.
The area
The outline as issued.
The facts
- Issued
- Oct 19, 2012, 10:00 PM EDT (02:00 UTC)
- Expired
- Oct 19, 2012, 11:03 PM EDT
- In force
- 63 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties New Castle County, DE, Cecil County, MD, Chester County, PA, Delaware County, PA
The radar
The Philadelphia radar (KDIX), 109 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1810 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
536
WGUS81 KPHI 200200
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1000 PM EDT FRI OCT 19 2012
DEC003-MDC015-PAC029-045-200500-
/O.NEW.KPHI.FA.Y.0230.121020T0200Z-121020T0500Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE PA-NEW CASTLE DE-CECIL MD-CHESTER PA-
1000 PM EDT FRI OCT 19 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
SOUTHWESTERN DELAWARE COUNTY IN SOUTHEAST PENNSYLVANIA...
NORTHERN NEW CASTLE COUNTY IN NORTHERN DELAWARE...
NORTHEASTERN CECIL COUNTY IN NORTHEAST MARYLAND...
SOUTHEASTERN CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 100 AM EDT
* AT 958 PM EDT DOPPLER RADAR INDICATED AN AREA OF HEAVY RAINFALL
MOVING THROUGH CECIL AND CHESTER COUNTIES. SOME OF THE STORMS ARE
TRAINING OVER AREAS HIT WITH HEAVY RAIN EARLIER TONIGHT. RAINFALL
ACCUMULATIONS UPWARDS OF 1 TO 1.5 INCHES ARE POSSIBLE IN THE ADVISED
AREA OVER THE NEXT COUPLE OF HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3998 7585 4006 7545 3984 7550 3968 7554
3962 7592
$$
HEAVENER/JACKSON1 follow-up statement
927
WGUS81 KPHI 200303
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1103 PM EDT FRI OCT 19 2012
DEC003-MDC015-PAC029-045-200313-
/O.CAN.KPHI.FA.Y.0230.000000T0000Z-121020T0500Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE PA-NEW CASTLE DE-CECIL MD-CHESTER PA-
1103 PM EDT FRI OCT 19 2012
...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
SOUTHEASTERN CHESTER...NORTHEASTERN CECIL...NORTHERN NEW CASTLE AND
SOUTHWESTERN DELAWARE COUNTIES...
THE HEAVY RAIN HAS MOVED OUT OF THE AREA. AS A RESULT...THE URBAN
AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED.
LAT...LON 3998 7585 4006 7545 3984 7550 3968 7554
3962 7592
$$
IOVINOWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Oct 19, 9:16 PM EDT, 44 minutes earlier.
Area forecast discussion, Oct 19, 9:16 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 916 PM EDT FRI OCT 19 2012 .SYNOPSIS... WEAK LOW PRESSURE ON A WEAK COLD FRONT IN EASTERN PENNSYLVANIA AND NORTHERN MARYLAND WILL CROSS NEW JERSEY AND DELAWARE TONIGHT THEN MOVE OFF TO NEW ENGLAND SATURDAY. THE LOW WILL DEEPEN OVER QUEBEC LATER THIS WEEKEND. HIGH PRESSURE WILL ANCHOR OVER THE SOUTHEASTERN USA EARLY NEXT WEEK. A WEAK FRONT IS SLATED TO DEVELOP INTO THE MID ATLANTIC STATES TUESDAY NIGHT AND WEDNESDAY. THIS FRONT IS THEN EXPECTED TO MOVE TO THE NORTH ON THURSDAY ALLOWING WEAK HIGH PRESSURE TO SETTLE IN ACROSS THE REGION. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... IF ANY DAMAGE REPORTS IN OUR WARNING AREAS BERKS COUNTY ETC... PLS RELAY TO THE NWS. NWSCHAT IS UP AND RUNNING. TSTMS IN THE FRONT WITH LOW PRES ENHANCEMENT AND DAMAGING TSTMS FROM N CENTRAL MD INTO SE PA THIS EVENING WITH UNCONFIRMED REPORTS OF TOR ..NOT IN OUR AREA YET.. WILL BE DIMINISHING BETWEEN NOW AND 05Z. WEAKENING INSTABILITY AND DRYING ALOFT SHOULD FINALLY PUT THIS TO REST SHORTLY AFTER MIDNIGHT. HOWEVER...ITS A BIT ROUGH OUT THERE. SO FAR MAX GUST AT KRDG 23KT. PATCHY FOG CONTINUES IN THE FCST MOSTLY NJ/NE PA WITH DRYING ALOFT AND A LEFTOVER HUMID BL. 1/4 MI DENSE FOG IS POSSIBLE IN PLACES. HAVE SPECIFIED FOR NOW IN SUSSEX COUNTY NJ. CAN FOG BE AVOIDED? YES... BY A STRATUS DECK. HOWEVER... THE BAGGINESS OF THE ISOBARS IN MULTIPLE MODEL FCSTS NEAR 06Z TONIGHT SUGGESTS A VERY GOOD CHC FOR FOG. I DEFINITELY DONT THINK THERE WILL BE ENOUGH BL WIND OVERNIGHT TO MINIMIZE FOG UNTIL MAYBE 11Z. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... FOR SATURDAY THE UPPER LOW WILL CONTINUE MOVING SLOWLY ENE THROUGH THE GRTLKS. BY TOMORROW MORNING THE ASSOCD COLD FRONT SHOULD BE NEAR OR OFF THE COAST AND COOLER/DRYER AIR WILL BE FILTERING IN ON WEST WINDS. TEMPS AND ESPECIALLY DEWPTS WILL BE NOTABLY LOWER. A BLEND OF MET/MAV GUIDANCE WAS USED FOR MIN/MAX TEMPS. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... THE PERIOD BEGINS WITH THE MID-LEVEL LOW OVER THE EASTERN GREAT LAKES AND SURFACE HIGH PRESSURE BEGINNING TO BUILD ACROSS THE MID- ATLANTIC. THE MID-LEVEL LOW IS FORECAST TO SHIFT TO THE NORTHEAST ON SUNDAY ALLOWING THE SURFACE HIGH TO BUILD IN ACROSS THE REGION. THE CENTER OF THE HIGH SHOULD PARK ITSELF NEAR THE CENTRAL APPALACHIANS. THE HIGH WILL REMAIN IN PLACE AND BUILD FURTHER SUNDAY NIGHT THROUGH MONDAY NIGHT. THE HIGH IS FORECAST TO BE QUITE EXPANSIVE WITH A REACH FROM THE GREAT LAKES DOWN TO THE GULF COAST. ON TUESDAY, THE SURFACE HIGH IS FORECAST TO GET SUPPRESSED SOUTHWARD BY A MORE ENERGETIC NORTHERN STREAM. IT APPEARS A FRONTAL BOUNDARY WILL SET UP CAMP ACROSS THE NORTHERN PART OF THE FORECAST OR JUST TO OUR NORTH THROUGH WEDNESDAY. ON THURSDAY, A SURFACE LOW ACROSS THE GREAT LAKES WILL HELP LIFT THE FRONT NORTH OF THE AREA ALLOWING WEAK HIGH PRESSURE TO BUILD IN FOR FRIDAY. PRECIPITATION...NOTHING EXPECTED DURING THE EARLY OR LATE PORTIONS OF THE PERIOD. LOW POPS HAVE BEEN ADDED/TWEAKED DURING THE MIDDLE OF NEXT WEEK ACROSS THE NORTHERN HALF OF THE CWA. THE POPS ARE LOW AND ARE HIGHLY DEPENDENT ON HOW FAR SOUTH THE AFOREMENTIONED FRONTAL BOUNDARY DROPS INTO THE AREA. THERE ARE NO POPS IN THE EXTENDED FOR THE SOUTHERN ZONES. TEMPERATURES...AT OR ABOVE NORMAL FOR MUCH OF THE CWA. AS OF NOW, IT APPEARS THE MID-WEEK FRONTAL BOUNDARY IS GOING TO STAY JUST TO OUR NORTH ALLOWING TEMPERATURES TO CLIMB INTO THE ABOVE NORMAL TERRITORY. IF THE FRONT SAGS FURTHER SOUTH THAN EXPECTED, TEMPERATURES CLOSER TO NORMAL ACROSS THE NORTHERN ZONES CAN BE EXPECTED. && .AVIATION /01Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TONIGHT...BANDS OF HEAVY SHOWERS AND TSTMS FROM KBWI UP TO THE KRDG WILL PROBABLY DIMINISH AND END BETWEEN 03Z-05Z TONIGHT FROM ROUGHLY KABE TO KPHL AS DRYING ALOFT COMBINES SFC STABILIZATION TO REDUCE LIFT AND CONVECTIVE YIELD. LIGHT WIND. VFR CONDS IN LEFTOVER CU FIELDS WITH FOG FORMING. ST/FOG PROBABLY EXPANDING INTO KRDG KABE KTTN KMIV AREA NORTHWARD...MAYBE EVEN INTO OTHER TAF SITES OVERNIGHT NEAR KPHL/KILG? CONFIDENCE ON CIGS/VSBYS IS BELOW AVG OVERNIGHT. SATURDAY...VFR CONDS AND WLY WINDS WITH OCNL GUSTS 15 KT WILL PREVAIL AFTER ANY LEFTOVER IFR CONDS IN FOG DISSIPATES BY 14Z. WINDS IN THE MORNING TENDS TO BE NW THEN BACK TO WSW IN THE AFTN. OUTLOOK... SATURDAY NIGHT THROUGH MONDAY...VFR WITH WEST TO NORTHWEST WINDS AROUND 10 KNOTS. TUESDAY...VFR WITH SOUTHWEST TO WEST WINDS AROUND 10 KNOTS. && .MARINE... 7 FOOT SEAS AT 44009 AT 01Z. WINDS HAVE BECOME SLY OVER DE AND SRN NJ WATERS AND ARE EXPECTED TO VEER FROM SE TO S OFF NRN NJ LATE THIS EVENING. WINDS ARE BELOW SCA THRESHOLD BUT SEAS ARE RUNNING 5 TO 7 FT...HENCE THE SCA WILL CONTINUE FOR TONIGHT AND SATURDAY. I WILL CHANGE THIS TO A HAZARDOUS SEAS HEADLINE SINCE ITS UNLIKELY WE'LL SEE MORE THAN ISOLATED G25 KT FOR THE NEXT 24 HOURS IN OUR WATERS. ADDED PATCHY FOG TO THE FCST FOR TONIGHT. A COLD FRONT WILL MOVE THROUGH LATE TONIGHT OR EARLY SAT MORNING. WINDS WILL VEER TO THE SW OVERNIGHT AND THEN W FOR SAT...GENLY 10 TO 20 KT. WINDS BLOWING OFFSHORE WILL RESULT IN LOWER TIDAL DEPARTURES AND ALSO GRADUALLY SUBSIDING SEAS. OUTLOOK... MIGHT NEED TO EXTEND THE SCA INTO SATURDAY NIGHT FOR SEAS FOR THE NORTHERN WATERS, BUT WILL LET RIDE AT THIS TIME. NO HEADLINES EXPECTED SUNDAY THROUGH WEDNESDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SATURDAY FOR ANZ450>455. && SYNOPSIS...DRAG/KRUZDLO NEAR TERM...DRAG 916 SHORT TERM...AMC LONG TERM...KRUZDLO AVIATION...AMC/DRAG/KRUZDLO 916 MARINE...AMC/DRAG/KRUZDLO
Hazardous weather outlook, Oct 19, 9:43 PM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 943 PM EDT FRI OCT 19 2012 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-210145- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 943 PM EDT FRI OCT 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PATCHY DENSE FOG IS POSSIBLE TONIGHT...ESPECIALLY NORTHERN NEW JERSEY. THE BAND OF SCATTERED THUNDERSTORMS DIMINISHING THROUGH EASTERN PENNSYLVANIA AND MARYLAND'S EASTERN SHORE MAY STILL PRODUCE AN ISOLATED BRIEF PERIOD OF POOR DRAINAGE FLOODING RAINS AND A STRONG WIND GUST TO NEAR OR JUST WEST OF WILMINGTON...PHILADELPHIA AND TRENTON UNTIL ABOUT 1 AM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-210145- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 943 PM EDT FRI OCT 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-210145- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 943 PM EDT FRI OCT 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. FOG MAY BECOME DENSE DURING THE NIGHT AND POSSIBLY AFFECT MARINE NAVIGATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 19, 5:16 PM EDT, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 516 PM EDT FRI OCT 19 2012 NJZ022>025-200030- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- INCLUDING THE CITIES OF...HAMMONTON...CAPE MAY COURT HOUSE... OCEAN CITY...ATLANTIC CITY 516 PM EDT FRI OCT 19 2012 ...LOCALLY DENSE FOG... A FOG BANK JUST OFFSHORE OF SOUTHEASTERN NEW JERSEY WILL WORK ITS WAY INLAND OVER THE NEXT COUPLE OF HOURS. THE FOG MAY BECOME LOCALLY DENSE REDUCING VISIBILITIES TO LESS THAN ONE-HALF OF A MILE. CURRENTLY THE DENSEST FOG IS ALONG THE BARRIER ISLANDS. IF YOU WILL BE DRIVING THIS EVENING, BE PREPARED FOR REDUCED VISIBILITIES AND LEAVE PLENTY OF ROOM BETWEEN YOUR VEHICLE AND THE ONE IN FRONT OF YOU. ALWAYS USE YOUR LOW BEAM HEADLIGHT SETTING IN FOG. HEAVENER
Special weather statement, Oct 19, 7:40 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
740 PM EDT FRI OCT 19 2012
MDZ008-PAZ067-200115-
CECIL MD-CHESTER PA-
740 PM EDT FRI OCT 19 2012
...STRONG THUNDERSTORMS WILL AFFECT CECIL AND CHESTER COUNTIES...
AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTH OF
LANCASTER TO 16 MILES NORTHEAST OF BALTIMORE...MOVING NORTHEAST AT
25 MPH. THE THUNDERSTORMS WILL BE NEAR ROCK SPRINGS...OCTORARO
AROUND 815 PM...ZION...WEST NOTTINGHAM AROUND 830 PM...MOUNT
VERNON...GLEN ROY AROUND 845 PM...HOMEVILLE...
COCHRANVILLE AROUND 900 PM...COATESVILLE AND SOUTH COATESVILLE AROUND
915 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3974 7610 3979 7605 3985 7603 3988 7600
3998 7599 4003 7594 4011 7595 4014 7587
3997 7578 3954 7595 3954 7607 3956 7610
3958 7608 3963 7616 3965 7616 3972 7623
FORECASTER: HEAVENERSpecial weather statement, Oct 19, 8:31 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
831 PM EDT FRI OCT 19 2012
PAZ060-200115-
BERKS PA-
831 PM EDT FRI OCT 19 2012
...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY...
AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF READING...MOVING NORTH AT
30 MPH. THE THUNDERSTORM WILL BE NEAR TEMPLE AROUND 830 PM...
CENTERPORT...SHOEMAKERSVILLE AROUND 845 PM...HAMBURG AND
LENHARTSVILLE AROUND 900 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4046 7638 4052 7634 4052 7624 4058 7606
4058 7602 4065 7599 4068 7590 4064 7582
4023 7600 4030 7613 4036 7621 4041 7631
FORECASTER: HEAVENERSpecial weather statement, Oct 19, 9:24 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
924 PM EDT FRI OCT 19 2012
DEZ001-MDZ008-PAZ067-068-070-200300-
CECIL MD-CHESTER PA-DELAWARE PA-MONTGOMERY PA-NEW CASTLE DE-
924 PM EDT FRI OCT 19 2012
...STRONG THUNDERSTORMS WILL AFFECT CECIL...CHESTER...DELAWARE...
MONTGOMERY AND NEW CASTLE COUNTIES...
AT 921 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF
READING TO 12 MILES WEST OF WEST CHESTER TO 5 MILES NORTHWEST OF
NEWARK...MOVING NORTHEAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR
KEMBLESVILLE...APPLETON AROUND 930 PM...PUGHTOWN...CEDARVILLE AROUND
945 PM...WESTTOWN...ELAM AROUND 1000 PM...EAST GREENVILLE...
CONCORDVILLE AROUND 1015 PM...TROUT LAKE AND NEWTOWN SQUARE AROUND
1030 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4013 7591 4025 7569 4045 7553 4038 7541
4029 7531 3995 7530 3953 7591
FORECASTER: HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 10:36 PM EDT | Special Weather Statement | PHI | Caroline | 54 min |
| Oct 19, 8:31 PM EDT | Special Weather Statement | PHI | Berks | 44 min |
| Oct 19, 8:42 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 63 min |
| Oct 19, 8:59 PM EDT | Tornado Warning | PHI | Berks | 31 min |
| Oct 19, 9:24 PM EDT | Special Weather Statement | PHI | Chester, Delaware, Montgomery | 96 min |
| Oct 19, 10:15 PM EDT | Special Weather Statement | PHI | Monroe, Northampton | 60 min |
| Oct 19, 10:27 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 63 min |
Nearby
Areal Flood Advisories in Pennsylvania, 2012Areal Flood Advisories in Maryland, 2012Areal Flood Advisories in Delaware, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.